Join ADHD Groups!

Click the arrows to expand each group category below

Parents of ADHD Children

ADD Adults

ADHD and Related Conditions

ADHD Professionals

ADHD Resources

Groups by Location

Parents of ADHD Teens and Young Adults

Night Sweats

I have a 21 year old college student.  He is taking Vyvance with an Adderal chaser, Cymbalta, and Depakote. 

My question is about night sweats.  He has them regularly when he actually sleeps. He is a very ADHD sleeper. I really notice it now when he is home from college.  They are so bad that he has to change his sheets daily.

Has anyone else experienced night sweats?  Any advice?

Replies

My daughter, age 16, gets night sweats too.  What she takes that your son does is Allderall so maybe its that. However, I have a memory of her having them with a different ADD drug as well.  I have no advice, unfortunately, probably because my daughter is putting up with it and we see no other side effects and it doesn’t seem as intense as what you describe.

Posted by MsMom on Dec 25, 2013 at 12:00am

I have personally gotten night sweats from different meds but I have used licorice root and it has reduced mine. Its a detoxifier. You could also try lemon tea made with a quarter of a lemon in hot water.

Posted by sammi1966 on Dec 25, 2013 at 12:19am

My daughter just got a refill on her generic Prozac and I noticed that one listed side effect is sweating.  Prozac is an SSRI, and Cymbalta is a little different (I think its called an SSNRI) but that may be another med to look at.

Posted by MsMom on Dec 25, 2013 at 2:33am

I would think that the combination of meds alone would cause this. Are both ADD drugs really necessary? Talk to your doctor.

Posted by BlessedinMN on Dec 26, 2013 at 6:55pm

I concur with ShariMN, talk to the prescribing doctor about this side effect. That sounds like severe night sweats and he shouldn’t have to live with that.

Penny
ADDconnect Moderator & Mom to Tween Boy with ADHD and LDs

Posted by adhdmomma on Dec 26, 2013 at 7:35pm

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »


Important! User-Generated Content

The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.